Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: risperidone r.anne

Posted by JahL on January 11, 2001, at 19:09:22

In reply to Re: risperidone ChrisK, posted by r.anne on January 11, 2001, at 18:40:11

> > I think I actually had a euphoric feeling from risperdal!

Hi. Much to my pdoc's disbelief I had a similar reaction to Promazine (English sedative, closely related to chlorpromazine) which would make itself apparent within hours of taking the drug.

My question to you, please, is how long was it before this 'euphoria' made itself apparent?

> > I took it for about 2.5 years. It took me longer than a week to get used to.

Do you mean b4 it started working?

> > I switched to seroquel about two mos. ago and don't like it as much and found it too sedating at 50mg. so I take 25 mg. Still, it's better than nothing. It'll do. My psychia. won't prescribe zyprexa for me because I'm already 50# overweight and he said everyone gains a lot of weight from it. Do you find that to be true for you?

Zyprexa, whilst quite tolerable, gave me a v. sweet tooth. I visibly piled the pounds on & don't normally have much of an appetite!

Thanks,
Jah.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JahL thread:51373
URL: http://www.dr-bob.org/babble/20010111/msgs/51472.html